# SDR ASAA2023072344199

- Difficulty date: July 23, 2023
- Submitted: July 25, 2023
- Operation: Air carrier
- Aircraft: N967AK
- Make and model: Boeing 737-9
- Aircraft serial: 67419
- Aircraft time: 725 hours, 208 cycles
- System (JASC): 2210 · Autopilot System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AUTOPILOT REVERTED TO CWS IN PITCH /ROLLWITH VNAV/LNAV DISENGAGING TWO TIMES UNCOMANDED. BOTH TIMES RESET TO NOM OPS. GROUNDED - YES. PERFORMED IFIM 22-11-00-810-D20 ND IFIM 22-11-00-810-D21. NO ACTIE FAULTS. ONLY DFCS SHOWED RT FMC INTERMITTENT NO INFO FOM ADIRU. DUE TO FAULT IN FLT, ACCOMPLISHED A LAND VERIFY REF 22-11-00/201. ALL TESTS PASSED. NO PREVIOUS HISTORY.
